Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 108, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 26, 2015, 7:48 PM CDT for Eastland County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2015, 7:48 PM CDT (00:48 UTC)
- Expired
- May 26, 2015, 8:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
County Eastland County, TX
The radar
The Dyess AFB radar (KDYX), 58 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 2:53 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.8 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2534 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1282 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
639
WFUS54 KFWD 270048
TORFWD
TXC133-270130-
/O.NEW.KFWD.TO.W.0108.150527T0048Z-150527T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
748 PM CDT TUE MAY 26 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN EASTLAND COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 830 PM CDT
* AT 747 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 7 MILES SOUTH OF RANGER...MOVING SOUTHEAST AT
30 MPH.
HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN EASTLAND COUNTY BUT MAY AFFECT LAKE LEON AND
DESDEMONA.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 342 AND 357.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE
HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3248 9876 3249 9848 3230 9848 3219 9869
3233 9884
TIME...MOT...LOC 0047Z 292DEG 25KT 3237 9869
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
922 follow-up statements
902
WWUS54 KFWD 270107
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
807 PM CDT TUE MAY 26 2015
TXC133-270130-
/O.CON.KFWD.TO.W.0108.000000T0000Z-150527T0130Z/
EASTLAND TX-
807 PM CDT TUE MAY 26 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR EASTERN
EASTLAND COUNTY...
AT 806 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES NORTH OF GORMAN...OR 10 MILES SOUTH OF RANGER...
MOVING SOUTHEAST AT 15 MPH.
HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
GORMAN AND DESDEMONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE
HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3238 9869 3244 9848 3230 9848 3219 9869
3231 9877
TIME...MOT...LOC 0106Z 300DEG 13KT 3232 9865
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
92188
WWUS54 KFWD 270131
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
831 PM CDT TUE MAY 26 2015
TXC133-270140-
/O.EXP.KFWD.TO.W.0108.000000T0000Z-150527T0130Z/
EASTLAND TX-
831 PM CDT TUE MAY 26 2015
...THE TORNADO WARNING FOR EAST CENTRAL EASTLAND COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3238 9869 3244 9848 3230 9848 3219 9869
3231 9877
TIME...MOT...LOC 0128Z 292DEG 25KT 3232 9865
$$
92What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 26, 7:02 PM CDT, 46 minutes earlier.
Area forecast discussion, May 26, 7:02 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 702 PM CDT TUE MAY 26 2015 .AVIATION... THE THUNDERSTORM CLUSTER BETWEEN KSPS /WICHITA FALLS/...KABI /ABILENE/....AND KMWL /MINERAL WELLS/ WILL CONTINUE TO MOVE EAST WHILE SOME OF THE CELLS ON THE SOUTHERN END OF THE AREA ARE TURNING TO THE RIGHT. THE STRONGEST STORMS WILL MOVE SOUTH OF THE METROPLEX TAF SITES. HAVE PLACED VCTS IN THE METROPLEX TAFS FOR THE 02-04Z PERIOD...AND WILL UPDATE LATER AS NEEDED. NOTE THAT EVEN THOUGH THE STORMS ARE OVER 60 MILES WEST OF KDFW...ANVIL LIGHTNING IS NOTED AS FAR EAST AS TARRANT COUNTY. MVFR CEILINGS ARE EXPECTED TO DEVELOP BY MIDNIGHT CDT /05Z/ WITH IFR CEILINGS ALONG WITH AREAS OF FOG BY 09Z. AN IMPROVEMENT TO MVFR SHOULD OCCUR BY 16Z WEDNESDAY...WITH VFR CONDITIONS RETURNING BY 20Z. THERE IS A LOW CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON/EARLY EVENING...SO HAVE PLACED VCTS FOR THE 27/20Z-28/01Z PERIOD. 58 && .PREV DISCUSSION... /ISSUED 320 PM CDT TUE MAY 26 2015/ A CONTINUATION OF THE ACTIVE WEATHER PATTERN IS EXPECTED THROUGH AT LEAST THE FIRST PART OF NEXT WEEK...AS SEVERAL EMBEDDED SHORTWAVES RIDE ALONG THE UPPER LEVEL TROUGH SITUATED OVER THE WESTERN CONUS. RAIN CHANCES REMAIN IN THE FORECAST THROUGH MONDAY WITH TEMPERATURES NEAR TO SLIGHTLY BELOW SEASONAL NORMALS. UPPER LEVEL RIDGING APPEARS TO MOVE INTO NORTH TEXAS BY TUESDAY OF NEXT WEEK...WHICH WOULD GIVE US SOME REPRIEVE FROM THE SHOWERS AND STORMS BY MID-WEEK. THE MORNING FOG/DRIZZLE HAS DISSIPATED ACROSS THE REGION...AND THE LOW CLOUDS HAVE BEGUN TO LIFT AND SCATTER OUT. THIS HAS ALLOWED AMPLE SUNSHINE TO FILTER INTO THE AREA...WHICH HAS INCREASED THE TEMPERATURES AND INSTABILITY ACROSS NORTH TEXAS. CAPE VALUES HAVE ALREADY RISEN TO OVER 2000 J/KG ACROSS MUCH OF NORTH AND CENTRAL TEXAS. ADDITIONALLY...A BROAD DRY LINE IS PRESENTLY DRAPED ACROSS WEST TEXAS AND INTO THE TEXAS PANHANDLE...AND ANOTHER SURFACE BOUNDARY WAS PRESENT ACROSS WESTERN NORTH TEXAS. BOTH FEATURES PROVIDE CONFLUENCE AND WILL LEAD TO STORM INITIATION THIS AFTERNOON. WITH BREEZY SOUTHERLY FLOW ACROSS NORTH AND CENTRAL TEXAS TODAY...DEWPOINTS HAVE CLIMBED INTO THE UPPER 60S TO LOWER 70S AS WELL. THESE INGREDIENTS COMBINE TO INCREASE STORM CHANCES ACROSS OUR AREA THIS AFTERNOON AND EVENING. THE MOST LIKELY AREA TO BE AFFECTED BY STORMS WILL BE AREAS ALONG AND WEST OF A GOLDTHWAITE...TO DALLAS...TO BONHAM LINE. IT SHOULD BE POINTED OUT THAT STORM COVERAGE IS NOT EXPECTED TO BE WIDESPREAD...SO NOT EVERYONE WILL SEE STORMS. HOWEVER...CONDITIONS ARE FAVORABLE FOR ANY STORM THAT DEVELOPS TO QUICKLY BECOME SEVERE. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE ALL POSSIBLE. WITH AMPLE LOW LEVEL MOISTURE...HEAVY RAINFALL SHOULD ALSO BE EXPECTED WITH ANY OF THESE STORMS. THIS COULD LEAD TO LOCALIZED FLASH FLOODING CONCERNS...AS SOIL MOISTURE IS VERY HIGH AT THE PRESENT TIME. WHILE STORM CHANCES ON WEDNESDAY ARE NOT VERY HIGH BECAUSE THE UPPER LEVEL SUPPORT IS NOT TOO STRONG...ISOLATED SHOWERS AND STORMS ARE POSSIBLE. THE NEXT STRONG SHORTWAVE COMES INTO PLAY ON THURSDAY AND INTO FRIDAY...AND IS EXPECTED TO RESULT IN WIDESPREAD SHOWERS AND STORMS FOR NORTH AND CENTRAL TEXAS. WE WILL HAVE TO KEEP AN EYE ON THIS TIME FRAME REGARDING FLOODING POTENTIAL...SINCE THE AREA CANNOT TAKE ON TOO MUCH MORE WATER WITHOUT CAUSING PROBLEMS. AS THE UPPER LEVEL TROUGH PUSHES EAST THIS WEEKEND...EXPECT A COLD FRONT TO PUSH THROUGH NORTH TEXAS SATURDAY NIGHT...AND BRING WITH IT RENEWED RAIN CHANCES AND SLIGHTLY COOLER TEMPERATURES. HOWEVER...AFTER THIS FEATURE PASSES THROUGH...RIDGING AND SUBSIDENCE SHOULD DOMINATE AND HELP US DRY OUT...FOR AT LEAST A DAY OR TWO EARLY NEXT WEEK. AJS && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 69 87 70 85 70 / 30 30 20 40 40 WACO, TX 72 88 72 85 71 / 20 20 20 30 30 PARIS, TX 68 82 69 84 69 / 40 30 30 30 30 DENTON, TX 69 86 70 84 69 / 40 30 20 40 40 MCKINNEY, TX 70 85 70 85 69 / 40 30 20 40 40 DALLAS, TX 72 88 72 85 71 / 30 30 20 40 40 TERRELL, TX 72 87 71 86 71 / 30 30 20 30 30 CORSICANA, TX 72 86 71 85 71 / 20 20 20 30 30 TEMPLE, TX 71 88 72 85 71 / 20 20 20 30 30 MINERAL WELLS, TX 69 87 70 83 67 / 70 20 20 40 40 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 58/58
Hazardous weather outlook, May 26, 3:37 PM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 337 PM CDT TUE MAY 26 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 337 PM CDT TUE MAY 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT... ESPECIALLY NORTHWEST OF A LINE FROM BONHAM TO DALLAS TO GOLDTHWAITE. SOME OF THE STORMS MAY BECOME SEVERE...ESPECIALLY THROUGH THE EVENING. THE PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS. HOWEVER...A FEW TORNADOES WILL ALSO BE POSSIBLE. . .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORM CHANCES WILL CONTINUE WEDNESDAY THROUGH MONDAY WITH THE BEST STORM CHANCES FRIDAY THROUGH SATURDAY NIGHT. THERE WILL BE A POTENTIAL FOR SEVERE THUNDERSTORMS EACH DAY. LOCALLY HEAVY RAINFALL MAY ALSO ACCOMPANY SOME OF THE STORMS WHICH COULD RESULT IN FLASH FLOODING AND ENHANCE THE ONGOING RIVER FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY THIS AFTERNOON AND EVENING... ESPECIALLY NORTHWEST OF A LINE FROM BONHAM TO DALLAS TO GOLDTHWAITE.
In the hours before
Local storm report, May 26, 6:41 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
641 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 5 S OLNEY 33.30N 98.77W
05/26/2015 E2.00 INCH YOUNG TX PUBLICLocal storm report, May 26, 6:46 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
646 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 10 SSE CADDO 32.59N 98.60W
05/26/2015 E1.75 INCH STEPHENS TX PUBLIC
GOLFBALL SIZE HAIL 10 MILES SOUTH SOUTHEAST OF CADDOSpecial weather statement, May 26, 7:22 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
722 PM CDT TUE MAY 26 2015
TXZ101-270100-
JACK TX-
722 PM CDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR JACK COUNTY UNTIL 800 PM CDT...
AT 721 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JACKSBORO...MOVING EAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JACKSBORO AND NEWPORT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL
TEXAS.
LAT...LON 3344 9798 3343 9792 3300 9792 3301 9824
3324 9834 3347 9803 3347 9798
TIME...MOT...LOC 0021Z 255DEG 15KT 3315 9819
15-BAINLocal storm report, May 26, 7:43 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
743 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 4 E GORDON 32.55N 98.30W
05/26/2015 E1.75 INCH PALO PINTO TX TRAINED SPOTTER
TIME ESTIMATED.Local storm report, May 26, 7:45 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
745 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND GST 4 E GORDON 32.55N 98.30W
05/26/2015 E80 MPH PALO PINTO TX TRAINED SPOTTER
TIME ESTIMATED.Local storm report, May 26, 7:48 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
748 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG 4 E GORDON 32.55N 98.30W
05/26/2015 PALO PINTO TX TRAINED SPOTTER
12 INCH IN DIAMETER TREES SNAPPED. A FEW TREES UPROOTED.
TIME ESTIMATED.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:12 PM CDT | Flash Flood Warning | FWD | Palo Pinto, Stephens | 3 hr |
| May 26, 7:22 PM CDT | Special Weather Statement | FWD | Jack | 38 min |
| May 26, 7:23 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 67 min |
| May 26, 7:43 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 62 min |
| May 26, 7:44 PM CDT | Tornado Warning | FWD | Erath | 31 min |
| May 26, 8:05 PM CDT | Flash Flood Warning | FWD | Eastland, Erath | 3 hr |
| May 26, 8:31 PM CDT | Flash Flood Warning | FWD | Palo Pinto, Stephens | 3 hr |
| May 26, 8:40 PM CDT | Areal Flood Advisory | FWD | Tarrant | 3 hr |
| May 26, 8:43 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 62 min |
| May 26, 8:57 PM CDT | Flash Flood Warning | FWD | Tarrant | 3 hr |
| May 26, 9:05 PM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| May 26, 9:09 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 66 min |
| May 26, 9:11 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 64 min |
| May 26, 9:17 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Somervell | 58 min |
| May 26, 9:21 PM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| May 26, 9:29 PM CDT | Flash Flood Warning | FWD | Comanche, Eastland, Erath | 5 hr |
| May 26, 9:42 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 51 min |
| May 26, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 62 min |
| May 26, 9:48 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 57 min |
| May 26, 10:09 PM CDT | Flash Flood Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 3 hr |
| May 26, 10:23 PM CDT | Special Weather Statement | FWD | Van Zandt | 52 min |
| May 26, 10:29 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Comanche, Erath, Hamilton | 61 min |
| May 26, 10:32 PM CDT | Areal Flood Advisory | FWD | Kaufman | 3 hr |
| May 26, 10:34 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Kaufman | 56 min |
| May 26, 10:42 PM CDT | Areal Flood Advisory | FWD | Bosque, Comanche, Erath, Hamilton | 3 hr |
| May 26, 11:03 PM CDT | Flash Flood Warning | FWD | Hood, Johnson, Somervell | 3 hr |
| May 26, 11:15 PM CDT | Flash Flood Warning | FWD | Kaufman, Van Zandt | 3 hr |
| May 26, 11:22 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hamilton, Hill, McLennan | 53 min |
| May 26, 11:25 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 65 min |
| May 26, 11:26 PM CDT | Areal Flood Warning | FWD | Eastland, Erath, Palo Pinto, Stephens | 6 hr |
| May 26, 11:47 PM CDT | Areal Flood Advisory | FWD | Bosque, Hill | 3 hr |
| May 26, 11:58 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 62 min |
| May 27, 12:16 AM CDT | River Flood Warning | FWD | Comanche | 6 days |
| May 27, 12:22 AM CDT | Flash Flood Warning | FWD | Comanche, Hamilton, Mills | 3 hr |
| May 27, 12:29 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Mills | 61 min |
| May 27, 12:36 AM CDT | Areal Flood Advisory | FWD | Ellis, Hill, Limestone, Navarro | 3 hr |
| May 27, 12:39 AM CDT | Special Weather Statement | FWD | Falls, Freestone, Limestone, McLennan, Navarro | 51 min |
| May 27, 12:42 AM CDT | Areal Flood Advisory | FWD | Henderson | 4 hr |
| May 27, 12:45 AM CDT | River Flood Warning | FWD | Palo Pinto | 7 days |
| May 27, 12:45 AM CDT | River Flood Warning | FWD | Parker | 9 days |
| May 27, 12:46 AM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone, McLennan | 59 min |
| May 27, 12:56 AM CDT | Areal Flood Advisory | FWD | Falls, Limestone, McLennan | 3 hr |
| May 27, 1:12 AM CDT | Areal Flood Advisory | FWD | Anderson, Freestone | 3 hr |
| May 27, 1:35 AM CDT | Special Weather Statement | FWD | Anderson, Bell, Falls, Freestone, Leon, Milam and 1 more | 40 min |
| May 27, 1:48 AM CDT | Special Weather Statement | FWD | Dallas, Kaufman, Rockwall, Tarrant | 27 min |
| May 27, 2:15 AM CDT | Areal Flood Warning | FWD | Kaufman, Van Zandt | 3 hr |
| May 27, 2:21 AM CDT | Special Weather Statement | FWD | Lampasas | 39 min |
| May 27, 2:37 AM CDT | Areal Flood Advisory | FWD | Bell, Leon, Milam, Robertson | 3 hr |
| May 27, 3:22 AM CDT | River Flood Warning | FWD | Hamilton | 31 hr |
| May 27, 3:30 AM CDT | Areal Flood Advisory | FWD | Coryell | 3 hr |
| May 27, 3:43 AM CDT | Special Weather Statement | FWD | McLennan | 47 min |
| May 27, 3:51 AM CDT | Special Weather Statement | FWD | Bell | 39 min |
| May 27, 4:29 AM CDT | River Flood Warning | FWD | Comanche | 18 hr |
| May 27, 6:06 AM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| May 27, 7:55 AM CDT | River Flood Warning | FWD | Stephens | 18 hr |
| May 27, 8:35 AM CDT | River Flood Warning | FWD | Hunt | 50 hr |
| May 27, 8:59 AM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| May 27, 10:26 AM CDT | River Flood Warning | FWD | Coryell | 6 days |
| May 27, 2:37 PM CDT | Special Weather Statement | FWD | Freestone | 38 min |
| May 27, 2:46 PM CDT | Special Weather Statement | FWD | Young | 44 min |
| May 27, 3:06 PM CDT | Severe Thunderstorm Warning | FWD | Young | 54 min |
| May 27, 3:28 PM CDT | Areal Flood Advisory | FWD | Young | 2 hr |
| May 27, 4:10 PM CDT | Special Weather Statement | FWD | Palo Pinto | 50 min |
| May 27, 4:15 PM CDT | Special Weather Statement | FWD | Hamilton | 45 min |
| May 27, 4:58 PM CDT | Special Weather Statement | FWD | Hood | 47 min |
| May 27, 5:09 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 51 min |
| May 27, 5:53 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 52 min |
| May 27, 6:29 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 46 min |
| May 27, 6:44 PM CDT | Severe Thunderstorm Warning | FWD | Hood | 12 min |
| May 27, 6:46 PM CDT | Special Weather Statement | FWD | Navarro | 44 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.